# SDR CA981230021

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 5061000090
- Condition: Scrapped
- Location: Elevator
- Part time: 3,512 hours
- Component: 50610000491
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON THE ELEVATOR INBOARD RIB BRACKET.  FURTHER INVESTIGATION FOUND THAT THE INBOARD RIB P/N 50-610000-355 AND THE FRONT SPAR FLANGE ALSO HAD CRACKS AT THE RIVET AND BOLT HOLES.  CLUSTERS OF METAL FILINGS WERE TRAPPED BETWEEN THE BRACKET AND THE RIB.  IT WAS CONCLUDED THAT STRESS RIZERS WERE FORMED BY THE FOD BETWEEN THE TWO ASSEMBLIES LEFT THERE DURING MANUFACTURE.
